Vol. 8, No. 4, 1958
Download this article
For screen
For printing
Recent Issues
Vol. 332:
1
2
Vol. 331:
1
2
Vol. 330:
1
2
Vol. 329:
1
2
Vol. 328:
1
2
Vol. 327:
1
2
Vol. 326:
1
2
Vol. 325:
1
2
Online Archive
Volume:
Issue:
1
2
3
4
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Officers
Subscriptions
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Two nonseparable complete metric spaces defined on
[0
,
1]
Burnett C. Meyer and H. D. Sprinkle
Vol. 8 (1958), No. 4, 825–828
DOI:
10.2140/pjm.1958.8.825
Mathematical Subject Classification
Primary: 54.00
Milestones
Received: 11 June 1958
Published: 1 December 1958
Authors
Burnett C. Meyer
H. D. Sprinkle
© Copyright 1958 Pacific Journal of Mathematics. All rights reserved.